Journal of Inequalities and Applications
Volume 2005 (2005), Issue 4, Pages 443-448

Surface integrals and harmonic functions

Yevgenya Movshovich

Department of Mathematics, University of Illinois at Urbana-Champaign (UIUC), 1409 W. Green Street, Urbana 61801, IL, USA

Received 15 July 2003

Copyright © 2005 Yevgenya Movshovich. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Using the notion of inferior mean due to M. Heins, we establish two inequalities for such a mean relative to a positive harmonic function defined on the open unit ball or half-space in n+1.